# SDR 2LCF20210625

- Difficulty date: June 25, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N418LA
- Make and model: Boeing 767316
- Aircraft serial: 34246
- Aircraft time: 68,112 hours, 33,651 cycles
- Engine: Ge CF680C2B6F
- Engine time: 55,154 hours, 9,968 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE PAST JUNE 25TH, ON FLIGHT L7-1824 SCHEDULED ON THE ROUTE BOG - MIA BEFORE TAKEOFF, WHEN APPLYING INITIAL POWER OF 70% N1, A TAKE OFF CONFIGURATION (SPOILER) MESSAGE WAS PRESENTED IN THE EICAS, WHICH FORCED THE CREW TO PERFORM A REJECTED TAKE OFF AND RETURN TO THE PLATFORM. THE TECHNICAL STAFF VERIFIED THE SPOILER AND SPEED BRAKE CONTROL SYSTEM WITHOUT DUPLICATING THE FAILURE. THE PCMCIA INFORMATION WAS DOWNLOAD FOR READING. UNTIL TODAY, THIS AIRCRAFT HAS NOT DUPLICATED THIS TYPE OF DISCREPANCY.
